My father had PTMC twice. He had also undergone an MVR before 10 years. Unfortunately, his heart rate always seems to rise to 150 or 160. Two years back, he had a cardioversion and was fine with the drugs Renozex and Sotalex. After the MVR, he was on Warfarin and his INR was fine. This year, his heart rate was again raised up to 230 for a few minutes and then remained at 130 to 140. Yesterday, he was discharged with a heart rate of 110. The current medications include Sotalex 80 twice a day, Renozex 500 twice a day, Flecainide 150 twice a day and Ivabradine 5 twice a day. But, since yesterday, he is having little chest pain and blurred vision. Kindly advice.
Welcome to icliniq.com.
I have noted all your details.
Revert back with the reports to a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
.. you are a little worried about your heart and have been on the Holter monitor for a while. I appreciate that you have uploaded the reports in full for my consideration (attachment removed to protect patient identity). From the fact that you are ... Read fullHow can my blurred vision be treated?
.. vision could be due to viral keratoconjunctivitis which means there is a possibility of involvement of cornea leading to blurred vision. Treatment usually includes soft steroid eyedrop like fluorometholone in slow tapering doses. It is a provisi... Read fullWhat is causing blurred vision only in sunlight?
.. that you are suffering from is referred to as hemeralopia, this symptom can be caused due to a number of different conditions. The most common mechanism of such a blurring involves a central corneal opacity or cataract obstructing central light ra... Read full
Query: Hello doctor, I am a 46 year old female. My blood pressure is low normal. I have never had any heart issues except palpitations when pregnant 10 years ago. They did a cardiac ultrasound at that time, which was normal. Just over a week ago, I started feeling, intermittently during the day, as if my ... Read Full »
Query: Hello doctor, Last weekend, I ended up in the ER department after an overdose on THC capsules. Very scary experience my heart was going crazy, very bad chest pain, shortness of breath, tremor, etc., for about five hours. I had an ECG done in the hospital which said sinus tachycardia. My blood was t... Read Full »
Query: Hello doctor,I have been diagnosed with hypertension and tachycardia. Every time I walk up the stairs or walk I feel like I am running out of breath. I could hear my heart throbbing in my right ear. It started four months back. I am obsessed also. Please let me know what is going on. Currently, I am... Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now